# SDR AALA202512169539

- Difficulty date: December 5, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 95,378 hours, 12,265 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING PS CHECK, FOUND L2 EXIT SIGN ABOVE FLIGHT ATTENDANT JUMPSEAT INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202512059539) SUBMITTED 12/5/2025 BY DFW: RECONNECTED CONNECTERS AND ACCOMPLISHED, OPERATIONAL CHECKS GOOD. PER AMM 33-51-01**(CLOSED).
